# SDR 99ZZZX1170

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Lufthansa Technik Engine Services, Inc, repair station IY2R915K
- Aircraft: N97AN
- Make and model: Lear 35A
- Aircraft serial: 373
- Engine: Garrtt TFE73122B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Part number: 30733941
- Condition: Cracked
- Location: Compressor
- Part time: 4,056 hours
- Component: 723010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CZI (COMPRESSOR ZONE INSPECTION), HIGH PRESSURE COMPRESSOR IMPELLER WAS SENT TO ALLIED SIGNAL FOR EDDY CURRENT INSPECTION OF SEAL RELIEF/BORE AREA PER ALERT SB A72-3641.  SUBSURFACE DISCONTINUITY WAS REVEALED BY THE INSPECTION.  PART IS SCRAP.  SERVICE LIFE OF THIS PART IS 10,000 CYCLES.  AT THE TIME OF INSPECTION, 3,133 CYCLES HAD ACCRUED.  RE:  WO NR GR2327.
